# SDR HYIA20141017087

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAINT, THE TECHNICIAN FOUND CORROSION ON RT OTBD WING LOWER SURFACE AT MULTIPLE LOCATIONS, BETWEEN RIBS 13 - 23.  THE CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREAS.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINED THAT THE PART WAS FREE OF CRACK DEFECTS. MINIMUM THICKNESS REMAINING AFTER CORROSION REMOVAL IS .074 INCHES.  IAW EO ATR-57-2014.
